A note on certain classes of starlike functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987) , pp. 115-124.
@article{RSMUP_1987__77__115_0,
     author = {Srivastava, H. M. and Owa, Shigeyoshi and Chatterjea, S. K.},
     title = {A note on certain classes of starlike functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {115--124},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {77},
     year = {1987},
     zbl = {0596.30018},
     mrnumber = {904614},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__77__115_0/}
}
Srivastava, H. M.; Owa, Shigeyoshi; Chatterjea, S. K. A note on certain classes of starlike functions. Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987) , pp. 115-124. http://www.numdam.org/item/RSMUP_1987__77__115_0/

[1] S.K. Chatterjea, On starlike functions, J. Pure Math., 1 (1981), pp. 23-26. | MR 696324 | Zbl 0514.30010

[2] M.-P. Chen, On a class of starlike functions, Nanta Math., 8 (1975), pp. 79-82. | MR 425096 | Zbl 0321.30009

[3] P.L. Duren, Univalent Functions, Springer-Verlag, New York-Berlin-Heidelberg -Tokyo, 1983. | MR 708494 | Zbl 0514.30001

[4] A.W. Goodman, An invitation to the study of univalent and multivalent functions, Internat. J. Math. and Math. Sci., 2 (1979), pp. 163-186. | MR 539196 | Zbl 0438.30001

[5] T.H. Macgregor, The radius of convexity for starlike functions of order ½, Proc. Amer. Math. Soc., 14 (1963), pp. 71-76. | MR 150282 | Zbl 0113.05505

[6] S. Owa - H.M. Srivastava, Univalent and starlike generalized hypergeometric functions, Univ. of Victoria Report No. DM-336-IR (1984), pp. 1-27; Canad. J. Math. (to appear). | MR 918587 | Zbl 0611.33007

[7] S. Owa. H.M. Srivastava, Some characterizations of univalent, starlike and convex hypergeometric functions, J. Fac. Sci. and Tech. Kinki Univ., 21 (1985), pp. 1-9. | MR 912386 | Zbl 0567.30010

[8] B. Pinchuk, On starlike and convex functions of order α, Duke Math. J., 35 (1968), pp. 721-734. | Zbl 0167.36101

[9] M.S. Robertson, On the theory of univalent functions, Ann. of Math., 37 (1936), pp. 374-408. | MR 1503286 | Zbl 0014.16505

[10] A. Schild, On starlike functions of order α, Amer. J. Math., 87 (1965), pp. 65-70. | Zbl 0163.09901

[11] A. Schild and H. Silverman, Convolutions of univalent functions with negative coefficients, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 29 (1975), pp. 99-107. | MR 457698 | Zbl 0363.30018

[12] H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51 (1975), pp. 109-116. | MR 369678 | Zbl 0311.30007